# SDR SWIA202266451

- Difficulty date: September 11, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 37,736 hours, 32,875 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE WINDSHIELD CRACKED DURING CRUISE   (FLIGHT #5451 FILED CLOSED)     PLEASE REFERENCE AML 992932 FOR NEW REPLACEMENT OF CAPTAINS WIPER ARM.  R&R CAPTAINS SIDE WINDSHIELD IN REF TO AMM 56-11-01 AND  MIP TASK CARD 56-220-1000-SKY. OPS CHECK AND LEAK CHECK GOOD.
